Pazopanib-Associated Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome: A Case Report

Prabhsimranjot Singh, Robert N. DʼAngelo, Victor Huang

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)e636-e638
JournalAmerican journal of therapeutics
Volume26
Issue number5
DOIs
StatePublished - Sep 1 2019

Fingerprint

Drug Hypersensitivity Syndrome
pazopanib

ASJC Scopus subject areas

  • Pharmacology
  • Pharmacology (medical)

Cite this

Pazopanib-Associated Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome : A Case Report. / Singh, Prabhsimranjot; DʼAngelo, Robert N.; Huang, Victor.

In: American journal of therapeutics, Vol. 26, No. 5, 01.09.2019, p. e636-e638.

Research output: Contribution to journalArticle

@article{93f71ba8b03d4065b7aa77541c870e46,
title = "Pazopanib-Associated Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome: A Case Report",
author = "Prabhsimranjot Singh and DʼAngelo, {Robert N.} and Victor Huang",
year = "2019",
month = "9",
day = "1",
doi = "10.1097/MJT.0000000000000840",
language = "English (US)",
volume = "26",
pages = "e636--e638",
journal = "American Journal of Therapeutics",
issn = "1075-2765",
publisher = "Lippincott Williams and Wilkins",
number = "5",

}

TY - JOUR

T1 - Pazopanib-Associated Drug Reaction With Eosinophilia and Systemic Symptoms Syndrome

T2 - A Case Report

AU - Singh, Prabhsimranjot

AU - DʼAngelo, Robert N.

AU - Huang, Victor

PY - 2019/9/1

Y1 - 2019/9/1

UR - http://www.scopus.com/inward/record.url?scp=85071899767&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85071899767&partnerID=8YFLogxK

U2 - 10.1097/MJT.0000000000000840

DO - 10.1097/MJT.0000000000000840

M3 - Article

C2 - 30946042

AN - SCOPUS:85071899767

VL - 26

SP - e636-e638

JO - American Journal of Therapeutics

JF - American Journal of Therapeutics

SN - 1075-2765

IS - 5

ER -